# SDR CA041129015

- Difficulty date: November 25, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 32,005 hours
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE LEFT CSD LOW OIL PRESSURE LIGHT CAME ON IN FLIGHT. CSD DISCONNECTED PER QRH . AIRCRAFT DIVERTED. A DMI (DEFERRED MAINTENANCE ITEM)  08580 WAS RAISED IAW MEL 24-1-1.  MAINTENANCE LATER REPLACED THE CSD AND THE CSD OIL COOLER.
